Title

A multivariate adaptive regression B-spline algorithm (BMARS) for solving a class of nonlinear optimal feedback control problems

Document Type

Journal Article

Publisher

Elsevier

Faculty

Computing, Health and Science

School

School of Engineering

RAS ID

8374

Comments

This article was originally published as: Richardson, S., Wang, S., & Jennings, L. S. (2008). A multivariate adaptive regression B-spline algorithm (BMARS) for solving a class of nonlinear optimal feedback control problems. Automatica, 44(4), 1149-1155. Original article available here

Abstract

In this paper we present a novel method for solving a class of nonlinear optimal feedback control problems with moderately high dimensional state spaces, based on an adapted version of the BMARS algorithm. Numerical experiments were performed using problems with up to six state variables. The numerical results clearly demonstrate the efficiency and potential of the method for solving high dimensional problems.

 

Link to publisher version (DOI)

10.1016/j.automatica.2007.09.001